Header menu link for other important links
X
A nonstandard finite difference scheme for two-sided space-fractional partial differential equations
, Rqayiq A.A., Baleanu D.
Published in World Scientific Publishing Co. Pte Ltd
2012
Volume: 22
   
Issue: 4
Abstract
In this paper, we apply the Mickens nonstandard discretization method to solve a class of initial-boundary value fractional partial differential equations with variable coefficients on a finite domain, and thereby increase the accuracy of the solutions. We examine the case when a left-handed and a right-handed fractional spatial derivative may be present in the partial differential equation. Two numerical examples using this method are presented and compared successfully with the exact analytical solutions. © 2012 World Scientific Publishing Company.
About the journal
JournalInternational Journal of Bifurcation and Chaos
PublisherWorld Scientific Publishing Co. Pte Ltd
ISSN02181274
Open AccessNo